Numerical study of the asymptotics of the second Painlevé equation by a functional fitting method

Utku Erdoǧan, Huseyin Koçak

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The Painlevé equations arise as reductions of the soliton equations such as the Korteweg-de Vries equation, the nonlinear Schrödinger equation and so on. In this study, we are concerned with numerical approximation of the asymptotics of solutions of the second Painlevé equation on pole-free intervals along the real axis. Classical integrators such as high order Runge-Kutta schemes might be expensive to simulate oscillation, decay and blow-up behaviours depending on initial conditions. However, a lower order functional fitting method catches all kinds of solutions even for relatively large step sizes.
Original languageEnglish
Pages (from-to)2347-2352
JournalMathematical Methods in the Applied Sciences
Volume36
Issue number17
Early online date14 Feb 2013
DOIs
Publication statusPublished - 30 Nov 2013

Fingerprint Dive into the research topics of 'Numerical study of the asymptotics of the second Painlevé equation by a functional fitting method'. Together they form a unique fingerprint.

  • Cite this